please heeeeeeelp me

D

dreamy

New member
Joined
Nov 27, 2014
Messages
4
#1
i am from syria

my doctor diagnosed my case as Borderline personality disorder

and then he put me on : olanzapin 2.5 +lamotrigin 50 twice aday+levertiracetam 500 twice aday ..
i took the medecines for 1 week and i feel so good in the first few days then i feel so bad when i forgot to take olanzapin for one day !
then i returned to my medicines but
now i have a problem ..a big problem
i have a intrusive thought !!

an idea sticks in my mind and i can't forget it

i have this idea before my doctor put me on medicines..so he put me on olanzapin in addition to lamotrigin and levertiracitam ..

i dont know what to do ..

the idea leave me for about 5 days after taking the medecines .. then when i forgot taking olanzapin one day the idea returns and stich stronger !!

me doctor put me on olanzapin 5 milligram for 3 days in addition to other medecines..
now i am not feeling well !!
i feel depressed !!!
I feel frustrated because the idea does not go away !


please what can i do ??!!
 
SomersetScorpio

SomersetScorpio

Well-known member
Joined
Aug 17, 2012
Messages
13,534
Location
The West Country
#2
It takes time for medication to build up in your system, and if you forget a dose it will make you feel bad.
Hopefully in a while you'll start to feel a bit better again.
Though medication doesn't necessarily alter your thoughts - you usually need therapy or perhaps a self-help book to help you identify and change your bad thoughts.
 

Similar threads